Alert archive / Georgia / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 97, NWS Jacksonville, FL

April 6, 20174 counties in Georgia

NWS Jacksonville, FL issued this severe thunderstorm warning at Apr 6, 2017, 12:03 AM EDT for 4 counties in Georgia. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 6, 2017, 12:03 AM EDT (04:03 UTC)
Expired
Apr 6, 2017, 12:45 AM EDT
In force
42 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Brantley County, GA, Glynn County, GA, Pierce County, GA, Wayne County, GA

The radar

The Jacksonville radar (KJAX), 111 km from the middle of the area, began a volume at 04:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 4.1 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2017-04-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1177 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2017-04-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 122 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1177 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
1408 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
122 m²/s²
0-3 km storm-relative helicity
132 m²/s²
Significant tornado parameter
0.6
Supercell composite
3.8

Open this sounding in Storm Lab

The text

As transmitted.

581 
WUUS52 KJAX 060403
SVRJAX
GAC025-127-229-305-060445-
/O.NEW.KJAX.SV.W.0097.170406T0403Z-170406T0445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jacksonville FL
1203 AM EDT THU APR 6 2017

The National Weather Service in Jacksonville has issued a

* Severe Thunderstorm Warning for...
  Northwestern Glynn County in southeastern Georgia...
  East central Pierce County in southeastern Georgia...
  Northeastern Brantley County in southeastern Georgia...
  Southeastern Wayne County in southeastern Georgia...

* Until 1245 AM EDT

* At 1203 AM EDT, a severe thunderstorm was located near Raybon, or 7
  miles northeast of Nahunta, moving northeast at 60 mph.

  HAZARD...60 mph wind gusts and penny size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Nahunta, Gardi, Everett, Raybon, Atkinson, Mount Pleasant and
  Hortense.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3161 8174 3158 8170 3156 8170 3154 8168
      3154 8167 3153 8167 3153 8165 3151 8166
      3149 8164 3148 8162 3147 8161 3145 8163
      3144 8161 3143 8161 3139 8157 3138 8155
      3116 8197 3130 8209 3160 8177
TIME...MOT...LOC 0403Z 230DEG 53KT 3131 8192 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$

SHASHY
3 follow-up statements
003 
WWUS52 KJAX 060415
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
1215 AM EDT THU APR 6 2017

GAC229-060424-
/O.CAN.KJAX.SV.W.0097.000000T0000Z-170406T0445Z/
Pierce GA-
1215 AM EDT THU APR 6 2017

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL PIERCE COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A tornado watch remains in effect until 800 AM EDT for southeastern
Georgia.

LAT...LON 3158 8170 3156 8170 3154 8167 3153 8167
      3153 8165 3151 8166 3149 8164 3147 8161
      3145 8163 3138 8155 3126 8178 3125 8184
      3135 8194 3144 8191 3160 8177 3161 8175
      3160 8175 3161 8174
TIME...MOT...LOC 0414Z 229DEG 41KT 3137 8179 

$$

GAC025-127-305-060445-
/O.CON.KJAX.SV.W.0097.000000T0000Z-170406T0445Z/
Glynn GA-Brantley GA-Wayne GA-
1215 AM EDT THU APR 6 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM EDT
FOR NORTHWESTERN GLYNN...NORTHEASTERN BRANTLEY AND SOUTHEASTERN WAYNE
COUNTIES...

At 1214 AM EDT, a severe thunderstorm was located 8 miles northwest
of Thalmann, or 11 miles south of Gardi, moving northeast at 45 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Gardi, Everett and Mount Pleasant. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

A tornado watch remains in effect until 800 AM EDT for southeastern
Georgia.

LAT...LON 3158 8170 3156 8170 3154 8167 3153 8167
      3153 8165 3151 8166 3149 8164 3147 8161
      3145 8163 3138 8155 3126 8178 3125 8184
      3135 8194 3144 8191 3160 8177 3161 8175
      3160 8175 3161 8174
TIME...MOT...LOC 0414Z 229DEG 41KT 3137 8179 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$

SHASHY
779 
WWUS52 KJAX 060436
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
1236 AM EDT THU APR 6 2017

GAC025-060446-
/O.CAN.KJAX.SV.W.0097.000000T0000Z-170406T0445Z/
Brantley GA-
1236 AM EDT THU APR 6 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BRANTLEY COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A tornado watch remains in effect until 800 AM EDT for southeastern
Georgia.

LAT...LON 3132 8166 3130 8173 3133 8173 3134 8174
      3140 8175 3153 8165 3151 8166 3149 8164
      3147 8161 3145 8163 3140 8158 3138 8155
TIME...MOT...LOC 0436Z 239DEG 31KT 3143 8158 

$$

GAC127-305-060445-
/O.CON.KJAX.SV.W.0097.000000T0000Z-170406T0445Z/
Glynn GA-Wayne GA-
1236 AM EDT THU APR 6 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM EDT
FOR NORTHWESTERN GLYNN AND SOUTHEASTERN WAYNE COUNTIES...

At 1236 AM EDT, a severe thunderstorm was located over Cox, or 9
miles northwest of Darien, moving northeast at 35 mph.

HAZARD...Up to 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Everett and Mount Pleasant. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

A tornado watch remains in effect until 800 AM EDT for southeastern
Georgia.

LAT...LON 3132 8166 3130 8173 3133 8173 3134 8174
      3140 8175 3153 8165 3151 8166 3149 8164
      3147 8161 3145 8163 3140 8158 3138 8155
TIME...MOT...LOC 0436Z 239DEG 31KT 3143 8158 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

SHASHY
000 
WWUS52 KJAX 060444
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
1244 AM EDT THU APR 6 2017

GAC127-305-060453-
/O.EXP.KJAX.SV.W.0097.000000T0000Z-170406T0445Z/
Glynn GA-Wayne GA-
1244 AM EDT THU APR 6 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN GLYNN AND
SOUTHEASTERN WAYNE COUNTIES WILL EXPIRE AT 1245 AM EDT...
        
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire.  However gusty winds
are still possible with this thunderstorm.

A tornado watch remains in effect until 800 AM EDT for southeastern
Georgia.

LAT...LON 3132 8166 3130 8173 3133 8173 3134 8174
      3140 8175 3153 8165 3151 8166 3149 8164
      3147 8161 3145 8163 3140 8158 3138 8155
TIME...MOT...LOC 0443Z 243DEG 36KT 3141 8156 

$$

SHASHY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 10:15 PM EDT, 1 hour 48 minutes earlier.

Area forecast discussion, Apr 5, 10:15 PM EDT, 1 hour 48 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
1015 PM EDT Wed Apr 5 2017

...SLIGHT TO ENHANCED RISK OF SEVERE THUNDERSTORMS FOR INLAND
SOUTHEAST GEORGIA...
...SEVERE WEATHER THREAT CONTINUES OVERNIGHT FOR NORTHEAST AND
NORTH CENTRAL FLORIDA...

.UPDATE...
Sfc analysis shows cold front from TN valley southward into the
Gulf of Mexico. Sfc trough extends across northwest to southeast
over W Central GA to northeast FL. Warm front appears to be north
of the area. A fragmented squall line is located over SE GA given
strong deep moisture convergence ahead of an upper level trough.
Instability is more than adequate for strong convection given
SBCAPE of 1000-2000 j/kg and bulk shear of 45-55 kt. Cell
movement is northeast around 50-60 mph with a few cells showing
supercell structures this evening. Most of the activity at this
time is located along and north of a line from Homerville to
Waycross to near Jesup. This activity will continue to pose a risk
of damaging winds and large hail. Low level shear and helicities
are very favorable for tornadic storms with values of 30-45 kt
and 250-350 m2/s2.

As mid /upper level trough shifts downstream and warm and moist
conditions continues over night strong to severe thunderstorms
activity is expected to shift eastward to coastal SE GA in next
few hours and northeast FL after 2 am. Fairly strong upper level
divergence given by 250 mb jet of 115 kt will foster strong ascent
and potential for very high rainfall rates with any of the strong
to severe storm activity. This activity will be moving quickly...and
expect that some lingering convection will be possible still from
around St Augustine to Ocala National Forest around 5-6 am with
rest of the area in the clear from showers and storms.

&&

.AVIATION...VFR conditions at this time except for GNV as low
clouds will stream northeastward ahead of the mid and upper level
trough and frontal boundary. Expect low clouds in the MVFR range
to begin impacting rest of the terminals over the next few hours
with most sites experiencing MVFR at 06z. Thunderstorm potential
will increase from the north to south overnight as a cold front
moves southeastward and through our region overnight. Strong to
severe storms will be possible at all terminals but higher chances
for SSI and JAX. Anticipate IFR in showers and thunderstorms with
vsby possibly down below 1 mile in some of the activity. South to
southwest winds will gradually increase to near 15 kt with gusts
up to 30 knots. Strong westerly surface winds will develop around
sunrise, with speeds of 15-25 knots expected. VFR conditions
should prevail towards 12Z at the regional terminals...though
may linger a bit longer at SGJ to around 14z possibly.

&&

.MARINE...south to southwest winds around 15-20 kt will increase
to advisory levels later tonight with SCA in effect for all
waters. Latest readings from 41008 showed southerly winds of 15
kt and seas of 3 ft and 41112 and 41117 showing 3-4 ft. Strong
cold front will pass over area waters later tonight after 3-4am.
Front should push south of the area by late Thursday morning.
Showers and storms will pass over the coastal waters area with a
few strong to severe thunderstorms possible.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  55  69  46  67 /  70  10   0   0
SSI  63  72  51  67 /  70  10   0   0
JAX  63  73  49  70 /  70  10   0   0
SGJ  66  75  50  70 /  80  20   0   0
GNV  64  73  46  70 /  60  10   0   0
OCF  65  74  47  71 /  80  10   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...Wind Advisory from 8 AM to 8 PM EDT Thursday for Alachua-Baker-
     Bradford-Clay-Coastal Duval-Coastal Nassau-Columbia-Flagler-
     Gilchrist-Hamilton-Inland Duval-Inland Nassau-Marion-Putnam-
     St. Johns-Suwannee-Union.

GA...Wind Advisory from 8 AM to 8 PM EDT Thursday for Appling-
     Atkinson-Bacon-Brantley-Charlton-Clinch-Coastal Camden-
     Coastal Glynn-Coffee-Echols-Inland Camden-Inland Glynn-Jeff
     Davis-Pierce-Ware-Wayne.

AM...Small Craft Advisory until 5 AM EDT Saturday for Waters from
     Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM-
     Waters from Fernandina Beach to St. Augustine FL from 20 to
     60 NM-Waters from St. Augustine to Flagler Beach FL from 20
     to 60 NM.

     Small Craft Advisory from midnight tonight to 10 AM EDT Friday
     for Coastal waters from Altamaha Sound to Fernandina Beach
     FL out 20 NM-Coastal waters from Fernandina Beach to St.
     Augustine FL out 20 NM-Coastal waters from St. Augustine to
     Flagler Beach FL out 20 NM.

&&

Shashy/Enyedi/Elsenheimer/Walker
Hazardous weather outlook, Apr 5, 11:20 PM EDT, 43 minutes before
Hazardous Weather Outlook
National Weather Service Jacksonville FL
1120 PM EDT Wed Apr 5 2017

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-061015-
Coastal waters from Altamaha Sound to Fernandina Beach FL out
20 NM-
Coastal waters from Fernandina Beach to St. Augustine FL out
20 NM-
Coastal waters from St. Augustine to Flagler Beach FL out 20 NM-
Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to
60 NM-
Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM-
Hamilton-Suwannee-Columbia-Baker-Inland Nassau-Inland Duval-Union-
Bradford-Clay-St. Johns-Gilchrist-Alachua-Putnam-Flagler-Marion-
Coastal Nassau-Coastal Duval-Coffee-Jeff Davis-Bacon-Appling-
Wayne-Atkinson-Ware-Pierce-Brantley-Inland Glynn-Coastal Glynn-
Echols-Clinch-Charlton-Inland Camden-Coastal Camden-
1120 PM EDT Wed Apr 5 2017

...SEVERE THUNDERSTORMS POSSIBLE TONIGHT...

...SMALL CRAFT ADVISORY IN EFFECT...

This Hazardous Weather Outlook is for Northeast Florida,
Southeast Georgia and the Adjacent Coastal Waters.

.DAY ONE...Tonight...

Scattered to numerous strong to severe storms are expected across
southeast GA and northeast FL this evening and Tonight. The severe
weather threat will likely be moving out of the southeast Georgia
area after 4 am but continuing over northeast Florida. Damaging
winds will be the primary threat...but large hail and isolated
tornadoes will also be possible.

Strong offshore winds will develop over the coastal waters in
advance of the front tonight and small craft advisories are in
effect for all coastal waters. Gusts to gale force can be expected
late tonight as the squall line moves across the waters just prior
to sunrise.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Very windy conditions are expected on Thursday and a wind advisory
is in effect.

Small craft advisories will remain in place through the end of the
week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is expected when and where watches and warnings
are issued tonight.

For additional information, visit the National Weather Service in
Jacksonville website on the internet at weather.gov/jax.

In the hours before

Special weather statement, Apr 5, 9:44 PM EDT, 2 hours 19 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
944 PM EDT WED APR 5 2017

GAZ134>136-150>152-060230-
Pierce GA-Ware GA-Bacon GA-Appling GA-Brantley GA-Wayne GA-
944 PM EDT WED APR 5 2017

...SIGNIFICANT WEATHER ADVISORY FOR PIERCE...NORTH CENTRAL
BRANTLEY...NORTHWESTERN WARE...BACON...WAYNE AND SOUTHEASTERN APPLING
COUNTIES UNTIL 1030 PM EDT...

At 944 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Alma to 8 miles north of Manor. Movement was
northeast at 55 mph.

Nickel size hail and Wind gusts of 45 to 55 mph can be expected along
with possible minor damage.

Locations impacted include...
Waycross, Jesup, Alma, Blackshear, Patterson, Surrency, Gardi,
Screven, Odum and Offerman.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A tornado watch remains in effect until 1100 PM EDT for southeastern
Georgia.

LAT...LON 3176 8191 3173 8191 3167 8185 3165 8181
      3166 8181 3161 8177 3158 8170 3156 8170
      3154 8167 3150 8165 3147 8161 3140 8166
      3140 8169 3138 8170 3114 8259 3147 8262
      3147 8260 3156 8260 3182 8204 3182 8202
TIME...MOT...LOC 0144Z 224DEG 49KT 3153 8247 3122 8253

ENYEDI
Local storm report, Apr 5, 10:14 PM EDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1014 PM EDT WED APR 05 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0812 PM     HAIL             4 NNW JESUP             31.66N 81.91W
04/05/2017  U0.25 INCH       WAYNE              GA   911 CALL CENTER

            LARGE HIAL UNKNOWN SIZE NEAR CR 169 AND RAYONIER ROAD

&&

AWALKER
Special weather statement, Apr 5, 10:27 PM EDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1027 PM EDT WED APR 5 2017

GAZ135-136-151-060315-
Pierce GA-Appling GA-Wayne GA-
1027 PM EDT WED APR 5 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PIERCE...WAYNE AND
SOUTHEASTERN APPLING COUNTIES UNTIL 1115 PM EDT...

At 1027 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Surrency to near Screven. Movement was
northeast at 60 mph.

Nickel size hail and Wind gusts of 45 to 55 mph can be expected along
with possible minor damage.

Locations impacted include...
Jesup, Patterson, Surrency, Gardi, Screven, Odum, Offerman,
Doctortown and Broadhurst.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A tornado watch remains in effect until 1100 PM EDT for southeastern
Georgia.

LAT...LON 3182 8202 3179 8199 3179 8196 3176 8194
      3175 8191 3167 8185 3165 8181 3166 8181
      3158 8170 3156 8170 3147 8162 3135 8194
      3137 8204 3132 8201 3129 8209 3152 8225
      3155 8223 3158 8229 3165 8234 3183 8205
TIME...MOT...LOC 0227Z 238DEG 50KT 3166 8217 3142 8200

ENYEDI
Local storm report, Apr 5, 10:46 PM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1046 PM EDT WED APR 05 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0636 PM     HAIL             PRIDGEN                 31.70N 82.92W
04/05/2017  E0.25 INCH       COFFEE             GA   PUBLIC

0653 PM     TSTM WND DMG     DOUGLAS                 31.51N 82.85W
04/05/2017                   COFFEE             GA   EMERGENCY MNGR

            TREES AND POWER LINES DOWN AROUND THE CITY OF DOUGLAS.
            PORTION OF A ROOF COLLAPSED ON A HOME IN DOUGLAS.

&&

CE
Special weather statement, Apr 5, 11:08 PM EDT, 55 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1108 PM EDT WED APR 5 2017

GAZ136-152-153-060400-
Inland Glynn GA-Brantley GA-Wayne GA-
1108 PM EDT WED APR 5 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GLYNN...NORTHEASTERN
BRANTLEY AND SOUTHEASTERN WAYNE COUNTIES UNTIL MIDNIGHT EDT...

At 1108 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Gardi to 9 miles northwest of Everett to 6
miles northwest of Waynesville. Movement was northeast at 40 mph.

Nickel size hail and Wind gusts of 45 to 55 mph can be expected along
with possible minor damage.

Locations impacted include...
Jesup, Gardi, Everett and Mount Pleasant.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3164 8179 3163 8179 3163 8177 3161 8177
      3161 8175 3160 8175 3161 8174 3158 8170
      3156 8170 3154 8167 3150 8165 3148 8162
      3147 8161 3145 8163 3143 8161 3137 8154
      3128 8190 3148 8186 3160 8190 3166 8181
TIME...MOT...LOC 0308Z 230DEG 36KT 3159 8182 3148 8177 3131 8185

ENYEDI
Special weather statement, Apr 5, 11:50 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1150 PM EDT WED APR 5 2017

GAZ136-151>153-060430-
Pierce GA-Inland Glynn GA-Brantley GA-Wayne GA-
1150 PM EDT WED APR 5 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GLYNN...SOUTHEASTERN
PIERCE...NORTHEASTERN BRANTLEY AND SOUTHEASTERN WAYNE COUNTIES UNTIL
1230 AM EDT...

At 1149 PM EDT, Doppler radar was tracking a strong thunderstorm over
Raybon, or near Nahunta, moving northeast at 50 mph.

Nickel size hail and Wind gusts of 45 to 55 mph can be expected along
with possible minor damage.

Locations impacted include...
Nahunta, Everett, Raybon, Mount Pleasant and Hortense.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3118 8205 3137 8214 3156 8170 3154 8168
      3154 8167 3153 8167 3153 8165 3151 8166
      3150 8165 3148 8162 3147 8161 3145 8163
      3144 8161 3142 8160 3136 8152 3135 8150
TIME...MOT...LOC 0349Z 243DEG 45KT 3128 8201

ENYEDI

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 8:01 PM EDTSevere Thunderstorm WarningJAXWayne14 min
Apr 5, 8:23 PM EDTSevere Thunderstorm WarningJAXAtkinson, Clinch, Coffee, Ware52 min
Apr 5, 8:25 PM EDTSevere Thunderstorm WarningJAXAppling, Bacon, Pierce, Ware, Wayne50 min
Apr 5, 8:56 PM EDTSevere Thunderstorm WarningJAXCoffee, Jeff Davis49 min
Apr 5, 9:04 PM EDTSpecial Weather StatementJAXAtkinson, Pierce, Wayne41 min
Apr 5, 9:21 PM EDTSevere Thunderstorm WarningJAXPierce, Ware, Wayne39 min
Apr 5, 9:39 PM EDTSpecial Weather StatementJAXJeff Davis51 min
Apr 5, 9:44 PM EDTSpecial Weather StatementJAXBacon, Pierce, Wayne46 min
Apr 5, 9:52 PM EDTSevere Thunderstorm WarningJAXBrantley, Pierce, Wayne38 min
Apr 5, 9:58 PM EDTTornado WarningJAXBrantley, Pierce, Wayne32 min
Apr 5, 10:27 PM EDTSpecial Weather StatementJAXWayne48 min
Apr 5, 10:45 PM EDTAreal Flood AdvisoryJAXWayne3 hr
Apr 5, 10:51 PM EDTSevere Thunderstorm WarningJAXBrantley, Wayne39 min
Apr 5, 11:08 PM EDTSpecial Weather StatementJAXWayne52 min
Apr 5, 11:16 PM EDTSevere Thunderstorm WarningJAXBrantley, Glynn, Wayne22 min
Apr 5, 11:26 PM EDTAreal Flood AdvisoryJAXPierce, Wayne3 hr
Apr 5, 11:50 PM EDTSpecial Weather StatementJAXWayne40 min
Apr 6, 12:19 AM EDTSpecial Weather StatementJAXBrantley41 min
Apr 6, 12:21 AM EDTSpecial Weather StatementJAXClinch, Ware39 min
Apr 6, 12:49 AM EDTSevere Thunderstorm WarningJAXCharlton, Clinch, Echols, Ware41 min
Apr 6, 1:08 AM EDTSpecial Weather StatementJAXGlynn37 min
Apr 6, 1:29 AM EDTSevere Thunderstorm WarningJAXCamden, Charlton, Ware46 min
Apr 6, 1:38 AM EDTSpecial Weather StatementJAXGlynn37 min
Apr 6, 2:08 AM EDTSpecial Weather StatementJAXGlynn52 min
Apr 6, 2:10 AM EDTTornado WarningJAXCamden15 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.